# SDR USAA2010011390088

- Difficulty date: January 12, 2010
- Submitted: January 13, 2010
- Operation: Air carrier
- Aircraft: N105UW
- Make and model: Airbus A320-214
- Aircraft serial: 868
- Aircraft time: 29,183 hours, 17,751 cycles
- System (JASC): 5240 · Service Doors
- Part: Cylinder
- Part number: FE240004
- Part serial: 948
- Condition: Discharged
- Location: R2 Door
- Part time: 29,183 hours, 17,751 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 933 - CLT - EES - R2 DOOR ASSIST BOTTLE DEPLETED.  MAINTENANCE SERVICED R2 DOOR ASSIST BOTTLE PER AIRBUS MAINTENANCE MANUAL 52-10-00.
